# SDR SWAA2024101045835

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 16,239 hours, 7,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT & RT EMERGENCY LIGHTS INOP<[01] R&R FWD CABIN EMERGENCY LIGHTS BATTERY PACKS M1676 & M2335 PER AMM 33-51-06. OPS CHECK GOOD.
